# SDR KY7AR4480

- Difficulty date: November 5, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N31171
- Make and model: Swrngn SA227AC
- Aircraft serial: AC605
- Aircraft time: 30,660 hours, 45,760 cycles
- Engine: Garrtt TPE33111U
- Engine time: 25,738 hours, 34,985 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 8945681
- Condition: Cracked
- Location: Rt Engine Fuel
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

ON APPROACH FOR LANDING, THE RT ENGINE FLAMED OUT.  AFTER INSP, A FUEL LINE PN 894568-1 BETWEEN THE FCU AND THE FUEL FLOW TRANSDUCER WAS FOUND CRACKED AT THE ATTACHMENT TO THE FUEL CONTROL.  THIS IS THE SECOND FAILURE OF THIS LINE IN OUR FLEET.  THE FUEL FLOW TRANSDUCER IS SUPPORTED ONLY BY THE FUEL LINES IN AND OUT AND IT IS BELIEVED THIS LEADS TO FATIGUE OF THE LINE.  A SUPPORT BRACKET FOR THE TRANSDUCER WOULD BE BENEFICIAL.
